# SDR COMA0370016

- Difficulty date: May 23, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 1,583 hours, 1,155 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533405
- Part serial: NGL010702
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,583 hours, 1,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5207 GEAR DISAGREE WARNING DURING RETRACTION.  REPLACED THE LANDING GEAR SELECTOR VALVE.
